# SDR SWAA2015031637466

- Difficulty date: March 7, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACTUATOR GND SPOILER INBD SIDE SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
